MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREPAKTM; CEREPAK DETACHABLE COIL SYSTEM

MEDOS INTERNATIONAL SARL CEREPAKTM; CEREPAK DETACHABLE COIL SYSTEM
Catalog Number MDH1
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (102109430) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a carotid artery procedure, the following coils were advanced through the excelsior sl-10® microcatheter (stryker) into the facial artery without issues: 4mm x 10cm cerepak freeform xsft (xcr120410 / 31107820), 4mm x 10cm cerepak freeform xsft (xcr120410 / 31112708), 4mm x 10cm cerepak freeform (scr120410 / 31177726), 2mm x 6cm cerepak freeform mini (mcr092060 / 31459691), 2.5mm x 5cm cerepak freeform xtrasoft (xcr122505 / 31077167), 2mm x 6cm cerepak heliform xtrasoft xl (xhe120206 / 31216620), and 2mm x 8cm cerepak heliform xsft (xhe120208 / 31361855).Flush line was running.The distal anatomy was extremely tortuous.The proximal portion of the system was straight, and manual detachment was attempted first with the detachment handle (mdh1 / 102109430) and then was shifted to manual break without any successful detachment.It was reported that other cerepak coils and stryker coils were both placed before and after these coils without any issue.There was no report of any negative impact on the patient.On 30-apr-2025, responses to additional information requests were received.Per the additional information, two detachment handles (mdh1) from the same lot (102109430) were used, because one fell off the table in the middle of the procedure.The first handle was used for several successful and non-successful detachments, then it fell off the table and was no longer sterile.The second was opened to continue and several successful and non-successful coils were used with it.The lot number for the 4mm x 10cm cerepak freeform xsft (xcr120410) was 31112708 and the lot number for the 2mm x 6cm cerepak freeform mini (mcr092060) was 31459691.All seven (7) coils were used with the same sl-10 microcatheter.None of the seven (7) coils that failed to detach were stretched.There was no evidence of any blood flow interruption as a result of the reported issue.The additional information confirmed the procedure was successfully competed with stryker coils.There was no negative impact on the patient and there was no clinically significant delay in the procedure as a result of the reported issue.

Brand Name
CEREPAKTM
Common Device Name
CEREPAK DETACHABLE COIL SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS, INC.
calle circuito int norte 1820
parque industrial salvacar
juarez 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key21953743
Report Number3008114965-2025-00398
Device Sequence Number21112612
Product Code KRD
UDI-Device Identifier10886704084600
UDI-Public(01)10886704084600(17)260331(10)102109430
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K220040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue NumberMDH1
Device Lot Number102109430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMBOLIC COILS (STRYKER); EXCELSIOR SL-10® MICROCATHETER (STRYKER); FREEFORM MINI 2MM X 6CM; FREEFORM MINI 2MM X 6CM; FREEFORM XSFT 2.5MM X 5 CM; FREEFORM XSFT 4MM X 10 CM; FREEFORM XSFT 4MM X 10 CM; HELIFORM XSFT XL 2MM X 6 CM; HELIFORM XSFT XL 2MM X 8 CM
Patient SexUnknown